# SDR MASA2017103012732

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 30,263 hours, 25,173 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Circuit
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DC ELEC FAULTS, NUMEROUS MSGS APU CHARGER. REPLACED K101 SSPC.
